MathSciNet Relay Station
MathSciNet bibliographic data
MR464282 (57 #4216) 58B15 (47H15 55C25)
Borisovič, Ju. G.; Zvjagin, V. G.; Sapronov, Ju. I. Nonlinear Fredholm mappings, and Leray-Schauder theory. (Russian) Uspehi Mat. Nauk 32 (1977), no. 4(196), 3–54, 287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement